×

Found 2,028 Documents (Results 1–100)

Spectral decomposition formula and moments of symmetric square \(L\)-functions. (English. Russian original) Zbl 07773483

Izv. Math. 87, No. 4, 641-682 (2023); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 87, No. 4, 3-46 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv MNR

Cauchy problem for the nonlinear Hirota equation in the class of periodic infinite-zone functions. (English. Russian original) Zbl 07766048

St. Petersbg. Math. J. 34, No. 5, 821-845 (2023); translation from Algebra Anal. 34, No. 5, 139-172 (2022).
PDFBibTeX XMLCite
Full Text: DOI

The spectral properties of a two-term fourth-order operator with a spectral parameter in the boundary condition. (English. Russian original) Zbl 1521.34020

Sib. Math. J. 64, No. 3, 649-669 (2023); translation from Sib. Mat. Zh. 64, No. 3, 611-634 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Criterion for the Volterra property of the Cauchy problem for the pantograph equation. (English. Russian original) Zbl 1506.34081

J. Math. Sci., New York 263, No. 5, 735-740 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 140-145 (2019).
MSC:  34K06 34K08 47B02
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field